# SDR AALA202509232316

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 21,525 hours, 5,972 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX DUE TO THE FLIGHT CREW REPORTING THAT ALL 4 LAVATORIES FAILED TO FLUSH. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE RESET CIRCUIT BREAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK,
